# SDR SIMA201003901

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 17,050 hours, 12,497 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR9120
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4309 WHILE STILL AT THE GATE THE CREW REPORTED THAT AFTER TURNING THE PACKS ON FOR 5 MINUTES, NOTICED A BURNING SMELL IN THE CABIN AND HAZE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND 2 FLUORESCENT LIGHTS GOING OUT AT SEATS 9 AND 10.  REMOVED AND REPLACED THE LIGHT BULBS IAW CRJ 700 AMM 33-21-06.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
